# SDR SWAA2020010940319

- Difficulty date: December 6, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A2700
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD AFT FLAP, LOWER SKIN DELAMINATED 2" TO 9" FROM INBOARD CORNER ON TRAILING EDGE.          / REPAIRED AFT FLAP IAW SRM AND AMM.
